skip to main content
Lingue:

Hyperbolicity of the cyclic splitting graph

Mann, Brian

Geometriae Dedicata, 2014, Vol.173(1), pp.271-280 [Rivista Peer Reviewed]

Fulltext disponibile

Citazioni Citato da
  • Titolo:
    Hyperbolicity of the cyclic splitting graph
  • Autore: Mann, Brian
  • Note di contenuto: We define a new graph on which ut(F_n) O u t ( F n ) acts by simplicial automorphisms, the cyclic splitting graph of   _n F n , and show that Z_n F Z n is hyperbolic using a method developed by Kapovich and Rafi (Hyperbolicity of the free factor complex, 2012).
  • Fa parte di: Geometriae Dedicata, 2014, Vol.173(1), pp.271-280
  • Soggetti: Free group ; Outer space ; Free splitting complex ; Cyclic splitting complex ; Free factor complex ; Outer automorphisms
  • Lingua: Inglese
  • Tipo: Articolo
  • Identificativo: ISSN: 0046-5755 ; E-ISSN: 1572-9168 ; DOI: 10.1007/s10711-013-9941-3

Ricerca in corso nelle risorse remote ...